# SDR GLBA2013121300357

- Difficulty date: December 13, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 588.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND TWO CRACKS IN STRINGER 9L AT BULKHEAD BS 588.1 THAT HAVE CONVERGED TO FORM A TRIANGLE SHAPED PIECE, 1.3 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-57-020.
